# SDR SWAA961096

- Difficulty date: October 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N61SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21970
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND FUSELAGE FRAMES CRACKED AT BS 400 S22 TO 23L, BS 420 S24 TO 25L, BS 500 S24 TO 25L, BS 500A S23 TO 24L, BS 500B 23 TO 24L, BS 500A S23 TO 25R, BS 500 S23 TO 24R, BS 1104 S19L, AND AT BS 460 24L.  REPAIRED PER BOEING SRM.
